# SDR HYIA834EIA2011490

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 35,540 hours, 44,379 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MS27370G0125
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW GOT GREEN HYD LOW PRESSURE AND LOW LEVEL LIGHTS. CREW DECLARED EMERGENCY AND COMPLETED AN AIR RETURNED TO SPN (PGSN). GEAR WAS BLOWN DOWN AND LANDED SAFELY. MX INSPECTED AND FOUND FAILED HYD LINE.  AS PRECOUTIONARY MEASURE, MX R & R SUPPLY AND RETURN LINES ON BOTH MLG ACTUATORS. ACFT LANDING GEAR SYS WAS OPERATIONALLY CHECKED AND ACFT RETURNED TO SERVICE.
